I developed tinnitus after I stop taking Klonopin, April 07,. Possibly nerve damage, no doctor has any idea, what's causing it, all I know is, it started after I stopped Klonopin. I've also been told, there is nothing I can do about it, I would just to patiently wait and hope it goes away.
Has anyone found any relief from Tinnitus ?? induced by medication or other causes. The screaming in my ears is so loud, it wakes me up during sleep. Somtimes I have 2-3 different tone levels going on at the same time.
If anyone knows a way to get some relief, please share. Also is there a specialty doctor, I can go to see about tinnitus. My ENT is not the brightest.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.